# SDR AALA202105239008

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,107 hours, 13,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COULD NOT ARM R1 DOOR SLIDE. REPOSITIONED GIRT BAR PER 25-66-01.
